# SDR CA970407010

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- System (JASC): 7600 · Engine Controls
- Part: Control Cable
- Part number: 1796915
- Condition: Failed
- Location: Lt Rt Alt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALTERNATE DOOR CABLES BOTH LEFT AND RIGHT, CABLE CYCLES ONCE, THEN PUSHES OUT OF FERREL, FAILS TO FUNCTION. REPLACED BOTH CABLES.
